Electron. J. Diff. Eqns., Vol. 2001(2001), No. 58, pp. 1-16.

Nonautonomous attractors of skew-product flows with digitized driving systems

R. A. Johnson & P. E. Kloeden

The upper semicontinuity and continuity properties of pullback attractors for nonautonomous differential equations are investigated when the driving system of the generated skew-product flow is digitized.

Submitted July 05, 2001. Published August 29, 2001.
Math Subject Classifications: 34D35, 37B55.
Key Words: pullback attractor, digitization, Bebutov flow.

Show me the PDF file (280K), TEX file, and other files for this article.

R. A. Johnson
Dipartimento di Sistemi e Informatica
Universita di Firenze
I-50139 Firenze, Italy
e-mail: johnson@ingfi1.ing.unifi.it
P. E. Kloeden
Fachbereich Mathematik
Johann Wolfgang Goethe Universitat
D-60054 Frankfurt am Main, Germany
e-mail: kloeden@math.uni-frankfurt.de

Return to the EJDE web page